Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the summation of conjugate Fourier integrals of functions of several variables


Author: T. Walsh
Journal: Bull. Amer. Math. Soc. 78 (1972), 840-843
MSC (1970): Primary 42A40, 42A92, 44A25
DOI: https://doi.org/10.1090/S0002-9904-1972-13054-4
MathSciNet review: 0300161
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. 40 (1936), 175-207. MR 1501870
  • 2. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637. MR 52553
  • 3. S. P. Philipp, V. L. Shapiro and W. H. Sills, The Abel summability of conjugate multiple Fourier-Stieltjes integrals, Pacific J. Math. 36 (1971), 231-238. MR 43 #2425. MR 276683
  • 4. V. L. Shapiro, The conjugate Fourier-Stieltjes integral in the plane, Bull. Amer. Math. Soc. 65 (1959), 12-15. MR 20 #7187. MR 100759
  • 5. V. L. Shapiro, Topics in Fourier and geometric analysis, Mem. Amer. Math. Soc. No. 39 (1961), 100 pp. MR 26 #5339. MR 147826
  • 6. V. L. Shapiro, Fourier series in several variables, Bull. Amer. Math. Soc. 70 (1964), 48-93. MR 28 #1448. MR 158222
  • 7. R. L. Wheeden, Hypersingular integrals and summability of Fourier integrals and series, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc., Providence, R. I., 1967, 336-369. MR 39 # 3364. MR 242029
  • 8. K. Yosida, Functional analysis, 2nd ed., Die Grundlehren der math. Wissenschaften, Band 123, Springer-Verlag, New York, 1968. MR 39 #741. MR 239384

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A40, 42A92, 44A25

Retrieve articles in all journals with MSC (1970): 42A40, 42A92, 44A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13054-4

American Mathematical Society